Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 211, NWS Dodge City, KS

June 20, 20175 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 20, 2017, 6:39 PM CDT for 5 counties in Kansas. It was in force for 66 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2017, 6:39 PM CDT (23:39 UTC)
Expired
Jun 20, 2017, 7:45 PM CDT
In force
66 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Finney County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Kearny County, KS

The radar

The Dodge City radar (KDDC), 98 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 7:05 PM CDTHAIL 1.7510 N Ulysses, KSALSO REPORTED WINDOWS BROKEN.
Jun 20, 7:10 PM CDTHAIL 12 N Ulysses, KS
Jun 20, 7:14 PM CDTHAIL 1.51 Nnw Ulysses, KS
Jun 20, 7:14 PM CDTHAIL 1.51 Nw Ulysses, KS
Jun 20, 7:15 PM CDTHAIL 1Ulysses, KS
Jun 20, 7:16 PM CDTTSTM WND GST 602 Nw Ulysses, KS
Jun 20, 7:18 PM CDTHAIL 2.5Ulysses, KSFROM SOCIAL MEDIA PHOTO. ALSO REPORTS OF BROKEN WINDSHIELDS IN ULYSSES.
Jun 20, 7:23 PM CDTHAIL 21 N Ulysses, KS
Jun 20, 7:23 PM CDTHAIL 4.251 Nne Ulysses, KSDELAYED REPORT.
Jun 20, 7:23 PM CDTHAIL 4.251 N Ulysses, KSDELAYED REPORT.
Jun 20, 7:24 PM CDTHAIL 4.25Ulysses, KS
Jun 20, 7:46 PM CDTHAIL 1.56 Sse Ulysses, KSALSO ESTIMATED 50 MPH WIND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

550 
WUUS53 KDDC 202339
SVRDDC
KSC055-067-069-081-093-210045-
/O.NEW.KDDC.SV.W.0211.170620T2339Z-170621T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
639 PM CDT TUE JUN 20 2017

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Kearny County in southwestern Kansas...
  Southwestern Finney County in southwestern Kansas...
  Grant County in southwestern Kansas...
  West central Gray County in southwestern Kansas...
  Haskell County in southwestern Kansas...

* Until 745 PM CDT

* At 638 PM CDT, severe thunderstorms were located along a line
  extending from 2 miles southwest of Garden City to 7 miles north of
  Ulysses, moving southeast at 20 mph.

  HAZARD...Two inch hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Ulysses, Sublette, Satanta, Copeland, Plymell, Hickok, Ryus and
  Tice.

This warning replaces the previous warnings that expire at 645 pm 
for portions of Kearny, Finney, Grant, and Haskell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!

&&

LAT...LON 3740 10141 3777 10146 3797 10090 3770 10050
      3747 10067 3740 10104
TIME...MOT...LOC 2338Z 329DEG 19KT 3796 10091 3769 10135 

HAIL...2.00IN
WIND...60MPH
 
$$

UMSCHEID
3 follow-up statements
865 
WWUS53 KDDC 202353
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
653 PM CDT TUE JUN 20 2017

KSC055-069-210002-
/O.CAN.KDDC.SV.W.0211.000000T0000Z-170621T0045Z/
Finney KS-Gray KS-
653 PM CDT TUE JUN 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FINNEY AND WEST
CENTRAL GRAY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been 
cancelled.

A severe thunderstorm watch remains in effect until 900 PM CDT for
southwestern Kansas.

LAT...LON 3777 10146 3783 10127 3742 10093 3742 10094
      3740 10141
TIME...MOT...LOC 2352Z 332DEG 13KT 3771 10135 

$$

KSC067-081-093-210045-
/O.CON.KDDC.SV.W.0211.000000T0000Z-170621T0045Z/
Kearny KS-Grant KS-Haskell KS-
653 PM CDT TUE JUN 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL KEARNY...GRANT AND SOUTHWESTERN HASKELL COUNTIES...

At 652 PM CDT, a severe thunderstorm was located 9 miles north of
Ulysses, moving southeast at 15 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Ulysses, Satanta, Hickok and Ryus. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3777 10146 3783 10127 3742 10093 3742 10094
      3740 10141
TIME...MOT...LOC 2352Z 332DEG 13KT 3771 10135 

HAIL...2.50IN
WIND...60MPH
 
$$

UMSCHEID
179 
WWUS53 KDDC 210004
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
704 PM CDT TUE JUN 20 2017

KSC081-093-210013-
/O.CAN.KDDC.SV.W.0211.000000T0000Z-170621T0045Z/
Kearny KS-Haskell KS-
704 PM CDT TUE JUN 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KEARNY AND
SOUTHWESTERN HASKELL COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been
cancelled.

A severe thunderstorm watch remains in effect until 900 PM CDT for
southwestern Kansas.

LAT...LON 3773 10145 3773 10123 3741 10109 3740 10141
TIME...MOT...LOC 0003Z 349DEG 16KT 3767 10136 

$$

KSC067-210045-
/O.CON.KDDC.SV.W.0211.000000T0000Z-170621T0045Z/
Grant KS-
704 PM CDT TUE JUN 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL GRANT COUNTY...

At 703 PM CDT, a severe thunderstorm was located 6 miles north of
Ulysses, moving south at 20 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Ulysses and Hickok. 

On the current path, Ulysses is directly in the path of the core
of this very severe thunderstorm!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3773 10145 3773 10123 3741 10109 3740 10141
TIME...MOT...LOC 0003Z 349DEG 16KT 3767 10136 

HAIL...2.50IN
WIND...70MPH
 
$$

UMSCHEID
149 
WWUS53 KDDC 210022
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
722 PM CDT TUE JUN 20 2017

KSC067-210045-
/O.CON.KDDC.SV.W.0211.000000T0000Z-170621T0045Z/
Grant KS-
722 PM CDT TUE JUN 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...

At 721 PM CDT, a severe thunderstorm was located very near Ulysses,
moving south at 20 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Ulysses and Hickok. 

Numerous reports of windshields broken along K-25 north of Ulysses
from hail around 2 inches in diameter from around 705 to 715 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3762 10142 3764 10126 3741 10109 3740 10141
TIME...MOT...LOC 0021Z 347DEG 19KT 3757 10134 

HAIL...2.50IN
WIND...70MPH
 
$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:05 PM CDT, 34 minutes earlier.

Area forecast discussion, Jun 20, 6:05 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
605 PM CDT Tue Jun 20 2017

...UPDATE TO AVIATION...

.SHORT TERM...(This evening through Wednesday)
Issued at 151 PM CDT Tue Jun 20 2017

Afternoon CU developing along a surface boundary that extended
from extreme southeast Colorado to north central Kansas earlier
this afternoon. East of this boundary a southerly wind and surface
dew points in the mid to upper 60s. Based on 18z verification it
appears that the HRRR may have the right idea with the better
chance for convection developing later today a along surface
boundary in west central and north central Kansas. At this time
the area most favorable to late day convection will be across
north central Kansas given that it will be just east of the 700mb
temperature gradient. 0-6km shear and mid level instability late
today and early tonight suggests that any storm that does develop
in these areas has the potential to become severe with the primary
threat early in the event being 2 to 3 inch hail and strong
damaging winds in excess of 60 mph.

Once developed these storms are expected to move south across
western Kansas early this evening. Still some question how long
these storms will last early tonight but given the latest HRRR and
18z NAM the potential exists that these storms may hold together
as they move all the way south to near the Oklahoma border based
on the low level moisture axis and 25 to 35 knot 0-1km south
winds. Will therefore keep a mention of ongoing convection through
midnight for much of western Kansas. This evening the hail threat
will decrease as these storms move south but strong winds and
heavy rainfall will still be possible from some of these storms
early tonight.

On Wednesday 850mb temperatures warm into the upper 20s to lower
30s which suggests highs will climb into the upper 90s to around
100 degrees for all of western Kansas. By late day there will once
again be a chance for some scattered strong to severe
thunderstorms along a surface boundary which is forecast to be
located once again near the Colorado border. Convection that does
develop along this boundary late Thursday will move southeast
again across western Kansas and is expected to weaken through the
evening. The GFS does hint at a weak upper wave crossing southwest
Kansas early Wednesday night which if this does occur may enhance
convection and keep some night time storms going through at least
midnight for locations west of highway 283.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 151 PM CDT Tue Jun 20 2017

On Thursday the surface boundary/dry line will again be located
from extreme southeast Colorado to northwest Kansas. 850mb
temperatures at 00z Friday are forecast to be at or only a degree
or two warmer compared to 00z Thursday. Highs once again around
100 degrees still look on track for western Kansas along with a
chance for late day severe thunderstorms.

Thunderstorm chances for western Kansas currently appears more
favorable Thursday night as an upper level trough exits the
central Rockies and crosses the West Central High Plains.
Confidence is not high on how organized this convection will be as
it crosses Western Kansas Thursday night but at this time this
may be the better opportunity for widespread precipitation.
Periods of heavy rainfall and gusty winds will be the main hazard
should an organized complex of storms roll across western Kansas
Thursday night.

A stronger upper level trough will cross the plains on Friday and
as it does a surface cold front will move across western Kansas.
This will not only bring another chance for thunderstorms on
Friday but also some cooler air is expected to return. Models over
the weekend disagree on how much cooling will occur behind this
front and how far this front will move before stalling out. At
this time confidence is not on which solution is more correct so
will stay close to the latest guidance for both precipitation
chances and temperatures through the weekend into early next week.

Despite the differences between the models over the weekend it
does appear a break in the heat can be expected for western Kansas
this weekend into early next week. Could easily have highs Sunday
and Monday only in the 70s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 602 PM CDT Tue Jun 20 2017

Scattered thunderstorms will move southward across west central and
southwest Kansas through late this evening, potentially affecting
all TAF sites with MVFR cigs/vsbys. Brief IFR vsbys will be possible
with the strongest storms. Otherwise, VFR conditions will prevail at
all TAF sites through late Wednesday morning. Other than convective
outflow winds from thunderstorms gusting in excess of 30 to 40kt,
southerly winds 10 to 25kt will persist through early Wednesday
as a lee side trough of low pressure remains anchored across
eastern Colorado.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  70  97  69  96 /  30  10  30   0
GCK  69 101  67 100 /  70  20  30  10
EHA  67 101  66 100 /  30  20  40  10
LBL  69 100  68 100 /  20  10  40  10
HYS  70  97  70  96 /  60  20  30  10
P28  70  95  69  95 /  20   0  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...JJohnson
Hazardous weather outlook, Jun 20, 5:09 AM CDT, 13 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
509 AM CDT Tue Jun 20 2017

KSZ030-031-043>046-061>066-074>081-084>090-211000-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
509 AM CDT Tue Jun 20 2017 /409 AM MDT Tue Jun 20 2017/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

A weak surface trough developing over far southwest into west
central Kansas today will be the focus for widely scattered
thunderstorms this afternoon. The storms may propagate southward
into the evening hours before dissipating or moving out of
southwest Kansas. Stronger storms will have the potential for hail
around baseball size along with 60-70 mph wind gusts.

Day 1 Hazards
-------------
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Limited risk
* Excessive heat: Limited risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------

Afternoon and evening thunderstorms will be possible again on
Wednesday through Saturday as a frontal boundary slides south
through the region. The best chance for severe weather will be on
Wednesday and Thursday.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Excessive heat: Limited risk

* Thursday
  - Lightning: Limited risk
  - Severe thunderstorm: Elevated risk
  - Excessive heat: Limited risk

* Friday
  - Lightning: Elevated risk

* Saturday
  - Lightning: Limited risk

* Sunday
  - Lightning: Limited risk

* Monday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening for
large hail and damaging wind reports.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, Jun 20, 6:00 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             7 N DEERFIELD           38.08N 101.12W
06/20/2017  E1.00 INCH       KEARNY             KS   EMERGENCY MNGR

&&

GT
Local storm report, Jun 20, 6:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
610 PM CDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             LAKIN                   37.94N 101.26W
06/20/2017  E1.75 INCH       KEARNY             KS   EMERGENCY MNGR

&&

JRJ
Local storm report, Jun 20, 6:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
612 PM CDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             9 S KENDALL             37.81N 101.53W
06/20/2017  E2.75 INCH       KEARNY             KS   EMERGENCY MNGR

&&

JRJ
Local storm report, Jun 20, 6:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
620 PM CDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 W SCOTT CITY          38.48N 100.95W
06/20/2017  E2.00 INCH       SCOTT              KS   PUBLIC

            DELAYED REPORT FROM SOCIAL MEDIA PHOTO.

&&

GT
Local storm report, Jun 20, 6:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
622 PM CDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             1 NNW HOLCOMB           38.00N 101.00W
06/20/2017  E1.00 INCH       FINNEY             KS   EMERGENCY MNGR

&&

GT
Local storm report, Jun 20, 6:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
624 PM CDT TUE JUN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             1 NNW HOLCOMB           38.00N 100.99W
06/20/2017  E1.50 INCH       FINNEY             KS   EMERGENCY MNGR

&&

GT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:05 PM CDTSpecial Weather StatementDDCScott40 min
Jun 20, 2:33 PM CDTSevere Thunderstorm WarningDDCLane, Scott57 min
Jun 20, 3:25 PM CDTSevere Thunderstorm WarningDDCScott65 min
Jun 20, 3:53 PM CDTSpecial Weather StatementDDCTrego67 min
Jun 20, 4:14 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott61 min
Jun 20, 4:19 PM CDTSevere Thunderstorm WarningDDCScott56 min
Jun 20, 4:27 PM CDTSevere Thunderstorm WarningDDCNess, Trego63 min
Jun 20, 5:11 PM CDTFlash Flood WarningDDCScott5 hr
Jun 20, 5:17 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott58 min
Jun 20, 5:21 PM CDTSevere Thunderstorm WarningDDCNess, Trego54 min
Jun 20, 5:39 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny66 min
Jun 20, 6:00 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny45 min
Jun 20, 6:06 PM CDTSevere Thunderstorm WarningDDCEllis54 min
Jun 20, 6:13 PM CDTSevere Thunderstorm WarningDDCNess, Trego47 min
Jun 20, 6:46 PM CDTAreal Flood WarningDDCTrego3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.